Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 235, NWS Wichita, KS

November 17, 2015Harper County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Nov 17, 2015, 12:43 AM CST for Harper County, Sumner County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2015, 12:43 AM CST (06:43 UTC)
Expired
Nov 17, 2015, 1:30 AM CST
In force
47 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harper County, KS, Sumner County, KS

The radar

The Vance AFB radar (KVNX), 50 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 12:53 AM CSTTSTM WND GST 647 Ssw Anthony, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 8:17 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 6.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 994 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 351 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
994 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
351 m²/s²
0-3 km storm-relative helicity
399 m²/s²
Significant tornado parameter
2.5
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WUUS53 KICT 170643
SVRICT
KSC077-191-170730-
/O.NEW.KICT.SV.W.0235.151117T0643Z-151117T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1243 AM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  WESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 130 AM CST

* AT 1242 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
  SOUTHWEST OF ANTHONY...MOVING NORTH AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ANTHONY...HARPER...ATTICA...ARGONIA...MILAN...BLUFF CITY...
  DANVILLE...WALDRON...FREEPORT...RUNNYMEDE...CORWIN AND CRYSTAL
  SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3700 9835 3738 9834 3739 9811 3738 9765
      3700 9766
TIME...MOT...LOC 0642Z 195DEG 52KT 3695 9816 

HAIL...0.75IN
WIND...60MPH
 
$$

KETCHAM
2 follow-up statements
157 
WWUS53 KICT 170702
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
102 AM CST TUE NOV 17 2015

KSC077-191-170730-
/O.CON.KICT.SV.W.0235.000000T0000Z-151117T0730Z/
HARPER KS-SUMNER KS-
102 AM CST TUE NOV 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CST
FOR HARPER AND WESTERN SUMNER COUNTIES...

AT 102 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARPER...
MOVING NORTH AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ANTHONY...HARPER...ATTICA...ARGONIA...MILAN...BLUFF CITY...
DANVILLE...WALDRON...FREEPORT...RUNNYMEDE...CORWIN AND CRYSTAL
SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3700 9835 3738 9834 3739 9811 3738 9765
      3700 9766
TIME...MOT...LOC 0702Z 195DEG 52KT 3724 9806 

HAIL...0.75IN
WIND...60MPH
 
$$

KETCHAM
020 
WWUS53 KICT 170725
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
125 AM CST TUE NOV 17 2015

KSC077-191-170734-
/O.EXP.KICT.SV.W.0235.000000T0000Z-151117T0730Z/
HARPER KS-SUMNER KS-
125 AM CST TUE NOV 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR HARPER AND WESTERN SUMNER
COUNTIES WILL EXPIRE AT 130 AM CST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR SOUTH CENTRAL
KANSAS.

LAT...LON 3700 9835 3738 9834 3739 9811 3738 9765
      3700 9766
TIME...MOT...LOC 0723Z 195DEG 52KT 3724 9806 

$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 11:38 PM CST, 1 hour 5 minutes earlier.

Area forecast discussion, Nov 16, 11:38 PM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1138 PM CST MON NOV 16 2015

...UPDATED FOR 06Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 143 PM CST MON NOV 16 2015

A VIGOROUS MID/UPPER TROUGH OVER THE SOUTHERN ROCKIES IS PROGGED TO
LIFT NORTH AND EAST ACROSS THE CENTRAL PLAINS STATES TONIGHT AND
TUESDAY.

&&

.UPDATE...
ISSUED AT 829 PM CST MON NOV 16 2015

THE LINE OF THUNDERSTORMS OVER WESTERN KANSAS WILL CONTINUE TO
MARCH EASTWARD THROUGH THE OVERNIGHT HOURS...WITH STRONG TO SEVERE
STORMS POSSIBLE ACROSS MAINLY CENTRAL/SOUTH CENTRAL KANSAS AFTER
MIDNIGHT. THE MAIN RISK WILL BE DAMAGING WINDS FROM THE STRONGER
BOWING LINE SEGMENTS AS WIND SHEAR PROFILES BECOME MORE
UNIDIRECTIONAL. MODELS DO SHOW SOME LOW LEVEL CAPE LINGERING INTO
THE LATE NIGHT HOURS AHEAD OF THE LINE WHICH SEEMS REASONABLE...AS
CURRENT SURFACE OBSERVATIONS INDICATE HIGHER DEWPOINTS STREAMING
NORTHWARD INTO KANSAS. THE COMBINATION OF SOUTHEAST WINDS AT THE
SURFACE AND MINIMAL CIN VALUES COULD GIVE WAY TO SOME POCKETS OF
ENHANCED WIND DAMAGE(70MPH WIND GUSTS) FROM LOW LEVEL MESO
DEVELOPMENT ALONG ANY BOWING LINE SEGMENT.

JAKUB

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 143 PM CST MON NOV 16 2015

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ALONG
AND AHEAD OF THE PAC FRONT ACROSS SOUTHWEST KANSAS THIS AFTERNOON
AND EVENING AND RACE EAST-NORTHEAST ACROSS KANSAS THIS EVENING AND
TONIGHT. MODEL GUIDANCE REMAINS RELATIVELY CONSISTENT INDICATING A
RAPID TRANSITION FROM DISCRETE CELLS TO A LINEAR MCS AS THE STORMS
MOVE EASTWARD TOWARD CENTRAL KS. THIS APPEARS ON TRACK GIVEN THE
VERY STRONG DEEP LAYER SHEAR/MERIDIONAL FLOW AND STRONG LARGE-
SCALE FORCING FOR ASCENT IMMEDIATELY DOWNSTREAM OF THE MID/UPPER
TROUGH. THE PRIMARY THREAT WITH THIS LINE OF STORMS REMAINS
DAMAGING WINDS ALTHOUGH A FEW MARGINALLY SEVERE HAIL REPORTS WILL
ALSO BE POSSIBLE.

MUCH OF SOUTH CENTRAL AND SOUTHEAST KS WILL BE IMPACTED BY THE DRY
SLOT ON TUESDAY WITH CONTINUED SOUTHERLY FLOW AND MOSTLY SUNNY
CONDITIONS. LOW-TOPPED SHOWERS MAY REDEVELOP UNDER THE UPPER LOW AS
IT APPROACHES DURING THE AFTERNOON AND EVENING HOURS AND MAINTAINED
LOW POPS FOR THIS SCENARIO. MAINTAINED A BRIEF RAIN/SNOW MIX TUE
NIGHT ACROSS PORTIONS OF CENTRAL KS OR MAINLY ALONG & WEST OF A LINE
FROM ELLSWORTH TO GREAT BEND AFTER 07-09Z...HOWEVER WETBULB
TEMPERATURES IN THE SFC LAYER ARE NOW PROGGED TO REMAIN ABOVE 3C
FURTHER SOUTH AND EAST AND TRIMMED THE SNOW MENTION FROM MUCH OF
SOUTH CENTRAL KS.

WED-THU...THE MID/UPPER TROUGH IS PROGGED TO LIFT RAPIDLY NORTH AND
EAST AWAY FROM THE AREA ON WEDNESDAY WITH LOW LEVEL WEST-NORTHWEST
FLOW PROGGED IN IT'S WAKE. DRY WEATHER CONDITIONS AND SEASONABLE
TEMPERATURES ARE ANTICIPATED ON WEDNESDAY WITH HIGHS IN THE LOW 60S.
HIGHS MAY STRUGGLE TO CLIMB OUT OF THE 50S ON THU AS HIGH PRESSURE
SETTLES ACROSS THE REGION WITH LIMITED MIXING IN THE PBL.

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 143 PM CST MON NOV 16 2015

A SHORTWAVE TROUGH DIGGING ACROSS THE NORTHERN PLAINS
STATES WILL DRIVE A COLD FRONT SOUTH ACROSS THE CENTRAL PLAINS LATE
FRIDAY. THIS WILL RESULT IN BELOW NORMAL TEMPERATURES SAT-SUN WHILE
PRECIPITATION CHANCES APPEAR LOW AT THIS TIME. LOW LEVEL SOUTHERLY
FLOW WILL RETURN LATE IN THE WEEKEND AS ANOTHER PROGRESSIVE
SHORTWAVE TROUGH TRANSLATES RAPIDLY EAST ACROSS THE REGION.
MAINTAINED LOW POPS SUN NIGHT ACROSS MAINLY SOUTHEAST KS...HOWEVER
CONFIDENCE REMAINS FAIRLY LOW. TEMPERATURES WILL BE ON THE RISE AS
WE MOVE INTO EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1134 PM CST MON NOV 16 2015

LOW CLOUDS WILL CONTINUE TO LINGER ACROSS THE REGION THROUGH THE
NIGHT TIME HOURS AND SHOULD BEGIN TO SCATTER OUT FROM WEST TO EAST
TUESDAY MORNING. MEANWHILE...A LINE OF SHOWERS AND THUNDERSTORMS
WILL MARCH EASTWARD ACROSS THE REGION OVERNIGHT AND SHOULD EXIT
SOUTHEAST KANSAS BY MID TUESDAY MORNING. A COLD FRONT WILL PUSH
SOUTHWARD INTO CENTRAL KANSAS DURING THE AFTERNOON AND REACH
SOUTHERN KANSAS TUESDAY EVENING.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    56  58  39  62 / 100  20  30  10
HUTCHINSON      55  57  37  60 / 100  20  30  10
NEWTON          56  60  39  59 / 100  30  30  10
ELDORADO        57  61  40  60 / 100  40  20  10
WINFIELD-KWLD   57  63  39  63 / 100  30  20   0
RUSSELL         54  59  35  58 /  90  50  50  10
GREAT BEND      52  54  36  60 /  90  40  40  10
SALINA          57  63  39  59 / 100  30  40  10
MCPHERSON       56  60  38  59 / 100  20  30  10
COFFEYVILLE     59  66  42  62 / 100  80  20  10
CHANUTE         60  65  41  61 / 100  80  20  10
IOLA            60  65  41  59 / 100  70  20  10
PARSONS-KPPF    59  65  41  62 / 100  80  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Nov 16, 11:56 PM CST, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1156 PM CST MON NOV 16 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-180600-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1156 PM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS WILL MOVE EASTWARD ACROSS THE REGION
DURING THE OVERNIGHT HOURS. A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE MAINLY ACROSS CENTRAL AND SOUTH CENTRAL THROUGH 3 AM...WITH
DAMAGING WINDS AS THE MAIN SEVERE WEATHER RISK. THE LINE OF
THUNDERSTORMS WILL MOVE EASTWARD INTO SOUTHEAST KANSAS LATE
TONIGHT...WITH A FEW STRONG STORMS POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS MAY LINGER INTO TUESDAY MORNING OVER
SOUTHEAST KANSAS...HOWEVER STRONG OR SEVERE STORMS ARE NOT
EXPECTED.

RAIN MAY MIX WITH LIGHT SNOW TUESDAY NIGHT...MAINLY ALONG AND WEST
OF A LINE FROM ELLSWORTH TO GREAT BEND. LITTLE OR NO ACCUMULATION
IS EXPECTED.

VERY HIGH GRASSLAND FIRE DANGER IS POSSIBLE ON WEDNESDAY
AFTERNOON...GENERALLY ALONG AND WEST OF THE KANSAS TURNPIKE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Nov 16, 11:02 PM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1102 PM CST MON NOV 16 2015

KSZ032-047-170530-
RUSSELL KS-BARTON KS-
1102 PM CST MON NOV 16 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  RUSSELL COUNTY IN CENTRAL KANSAS...
  NORTHERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 1130 PM CST

* AT 1101 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES
  WEST OF LURAY TO 8 MILES NORTH OF HOISINGTON...AND MOVING NORTHEAST
  AT 80 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELL...LUCAS...GORHAM...LURAY...DORRANCE...BUNKER HILL...
  PARADISE...GALATIA...SUSANK...WALDO...MILBERGER...WILSON LAKE...
  RUSSELL AIRPORT AND WILSON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3912 9902 3913 9849 3868 9849 3856 9903
TIME...MOT...LOC 0501Z 227DEG 69KT 3909 9895 3865 9878

KETCHAM
Special weather statement, Nov 17, 12:11 AM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1211 AM CST TUE NOV 17 2015

KSZ050-067-082-170715-
KINGMAN KS-RENO KS-RICE KS-
1211 AM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  RENO COUNTY IN SOUTH CENTRAL KANSAS...
  RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 115 AM CST

* AT 1209 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES
  WEST OF SYLVIA TO 8 MILES WEST OF NASHVILLE...AND MOVING NORTHEAST
  AT 45 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  HUTCHINSON...LYONS...KINGMAN...SOUTH HUTCHINSON...STERLING...
  NICKERSON...PRETTY PRAIRIE...LITTLE RIVER...NORWICH...CHASE...
  ARLINGTON...CUNNINGHAM...TURON...PARTRIDGE...SYLVIA...ALDEN...
  PLEVNA...ABBYVILLE...RAYMOND AND NASHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

&&

LAT...LON 3739 9846 3844 9847 3846 9793 3817 9793
      3817 9779 3739 9781
TIME...MOT...LOC 0609Z 216DEG 38KT 3796 9874 3747 9857

KETCHAM
Special weather statement, Nov 17, 12:25 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1225 AM CST TUE NOV 17 2015

KSZ091-170700-
HARPER KS-
1225 AM CST TUE NOV 17 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 100 AM CST

* AT 1223 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER ATTICA...MOVING NORTH AT 55
  MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ANTHONY...HARPER...ATTICA...BLUFF CITY...DANVILLE...FREEPORT...
  RUNNYMEDE...CORWIN AND CRYSTAL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3707 9835 3738 9835 3738 9780 3705 9780
TIME...MOT...LOC 0623Z 196DEG 49KT 3723 9820

KETCHAM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 10:37 PM CSTSevere Thunderstorm WarningICTBarton, Russell23 min
Nov 16, 11:02 PM CSTSpecial Weather StatementICTRussell28 min
Nov 17, 12:11 AM CSTSpecial Weather StatementICTKingman, Reno, Rice64 min
Nov 17, 12:25 AM CSTSpecial Weather StatementICTHarper35 min
Nov 17, 1:22 AM CSTSpecial Weather StatementICTHarvey, Kingman, McPherson, Reno, Rice, Sedgwick and 1 more38 min
Nov 17, 1:48 AM CSTSpecial Weather StatementICTSaline42 min
Nov 17, 2:04 AM CSTSpecial Weather StatementICTButler, Chase, Cowley, Harvey, McPherson, Marion and 2 more56 min
Nov 17, 2:35 AM CSTSevere Thunderstorm WarningICTCowley25 min
Nov 17, 2:54 AM CSTSpecial Weather StatementICTChautauqua, Elk, Greenwood66 min
Nov 17, 3:16 AM CSTSpecial Weather StatementICTMontgomery, Wilson, Woodson59 min
Nov 17, 3:50 AM CSTSevere Thunderstorm WarningICTLabette, Montgomery25 min
Nov 17, 3:56 AM CSTSpecial Weather StatementICTWoodson34 min
Nov 17, 4:23 AM CSTSpecial Weather StatementICTLabette, Neosho22 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.